Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

4yrs old son is a hyperactive victim and delay Speech.

Good MOrning Sir, My 4yrs old son is a hyperactive victim and delay Speech. Speech had been gradually improving since 3months. Yeasterday our doctor prescribed 1. Movacobal syrup, 2,Pritam Syrup, 3. Axepta-10 Tabs. May i know the exact reason for this medication. Are they any side effect in the long/short run after using them,
Asked On : Fri, 15 Apr 2011
Answers:  1 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Your son is suffering from attention deficit hyperactive disorder. A common behavioural disorder affecting commonly males. The child will require the treatment for minimum 6 months and to be continued for a year after evaluation of the child.The side effects include, dry mouth, tiredness, irritability, nausea, decreased appetite, constipation, dizziness, sweating, urinary retention or hesitancy, increased obsessive behavior, weight changes.
Answered: Wed, 22 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor